A GENERALIZATION OF WALDS IDENTITY WITH APPLICATIONS TO RANDOM-WALKS

被引:0
作者
MILLER, HD
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1961年 / 32卷
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:549 / &
相关论文
共 50 条
[31]   GENERALIZATION OF BROWNIAN-MOTION OF AGENT DESCRIBED BY GENERALIZED RANDOM-WALKS [J].
HARA, H ;
OBATA, T .
JOURNAL OF THE KOREAN PHYSICAL SOCIETY, 1995, 28 :S348-S353
[32]   QUANTUM RANDOM-WALKS [J].
AHARONOV, Y ;
DAVIDOVICH, L ;
ZAGURY, N .
PHYSICAL REVIEW A, 1993, 48 (02) :1687-1690
[33]   KNOTS IN RANDOM-WALKS [J].
PIPPENGER, N .
DISCRETE APPLIED MATHEMATICS, 1989, 25 (03) :273-278
[34]   THE SHAPES OF RANDOM-WALKS [J].
RUDNICK, J ;
GASPARI, G .
SCIENCE, 1987, 237 (4813) :384-389
[35]   RANDOM-WALKS WITH KILLING [J].
MADRAS, N .
PROBABILITY THEORY AND RELATED FIELDS, 1989, 80 (04) :581-600
[36]   RANDOM-WALKS ON GRAPHS [J].
GERL, P .
LECTURE NOTES IN MATHEMATICS, 1986, 1210 :285-303
[37]   RANDOM-WALKS WITH MEMORY [J].
PELITI, L .
JOURNAL OF STATISTICAL PHYSICS, 1985, 39 (1-2) :254-254
[38]   RANDOM-WALKS ON TREES [J].
PEARCE, LH .
DISCRETE MATHEMATICS, 1980, 30 (03) :269-276
[39]   RANDOM-WALKS AND DIFFUSION [J].
DOMB, C ;
OFFENBACHER, EL .
AMERICAN JOURNAL OF PHYSICS, 1978, 46 (01) :49-56
[40]   DELAYED RANDOM-WALKS [J].
OHIRA, T ;
MILTON, JG .
PHYSICAL REVIEW E, 1995, 52 (03) :3277-3280